# SDR SWIA202156691

- Difficulty date: January 31, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR SURROUND LOWER SILL AT CENTER DRAIN HOLE OPENING.    (C-CHECK) RO 3/4/2021    REPAIRED PAX DOOR LOWER SILL @ FWD DRAIN HOLE PER REO 690-53-21-1326 REV --, DATED 2021-02-19.  SEE CONTINUATION CARD FOR DETAILS.
